# SDR REXA2021012200023

- Difficulty date: January 6, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N308PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15308
- Aircraft time: 15,342 hours, 10,958 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Drag Angle
- Part number: AV67021186003
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB LT AFT DRAG ANGLE CRACKED.  REMOVED ADN REPLACED LT AFT DRAG ANGLE P AV670-21186-003, IAW CRJ 900 SRM 51-42-13-001-001-A01, 51-42-21-001-001-A01, 51-42-22-001-001-A01, 51-40-11-001-001-A01 AND 51-42-20-001-001-A01.
